advertisement
Question
Posted by: lisa | 2008/10/27

roaccutane

hi

im on roaccutane 10mg once a day - 3/4weeks now. my eyes have become very dry and red and feel sore when i push on them. am also having bad headaches. is the roaccutane causing the headaches? (i know that it does cause dry eyes, but should my eyes be reddish too?)

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lisa
Your eyes could be red from dryness, try something like Duratears. Please let your doctor know about the headaches - Roaccutane can cause pseudotumor cerebri, a condition caused by increased pressure of the spinal fluid in the head (it is NOT a braintumour but something like high bloodpressure in the head)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Young man | 2008/10/27

I also stopped using Roaccutane. The dryness was too much and it some of the side affects with me was depressing and just becoming quite moody.
I now use a gel called Differin Gel. I used to 0.1% 30g tube.
What you do is apply it to the areas that you have the problems and then dries it up. You will get very dry skin, especially around the eyes but you only appy the gel in the evening or before you sleep so during the day you can use some moisterising cream to keep your skin moist and unpainfull.

Reply to Young man
Posted by: old man | 2008/10/27

Roaccutane causes all the symptons you have. I left roaccutane when I started getting chest pains. On the same course I developed joint pains which is still with me(2 yrs later). I was on roaccutane twice before the last lot.
My doctor prescribed Tetralysil to me afterwards and it works well without the severe affects of roaccutne.

Reply to old man

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement